User menu

Ventricular arrhythmia in a male MS patient on fingolimod.

Bibliographic reference Van Pesch, Vincent ; Marchandise, Sébastien ; El Sankari, Souraya ; Sindic, Christian. Ventricular arrhythmia in a male MS patient on fingolimod.. In: Acta Neurologica Belgica, Vol. 115, no. 1, p. 77-79 (2015)
Permanent URL http://hdl.handle.net/2078.1/150710
  1. Gold R, Comi G, Palace J, Siever A, Gottschalk R, Bijarnia M, von Rosenstiel P, Tomic D, Kappos L (2013) Assessment of cardiac safety during fingolimod treatment initiation in a real-world relapsing multiple sclerosis population: a phase 3b, open-label study. J Neurol. doi: 10.1007/s00415-013-7115-8
  2. Koyrakh Lev, Roman Maria I., Brinkmann Volker, Wickman Kevin, The Heart Rate Decrease Caused by Acute FTY720 Administration Is Mediated by the G Protein-Gated Potassium Channel IKACh, 10.1111/j.1600-6143.2005.00754.x
  3. Poster I, 10.1177/1352458512459019
  4. Bakshi R, Karan R. Novartis Pharma, data on file
  5. Fazekas Franz, Fingolimod in the treatment algorithm of relapsing remitting multiple sclerosis: a statement of the Central and East European (CEE) MS Expert Group, 10.1007/s10354-012-0123-y
  6. Lindsey JW, Haden-Pinneri K, Memon NB, Buja LM, Sudden unexpected death on fingolimod, 10.1177/1352458512438456